# SDR SWAA2024041763193

- Difficulty date: March 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 480-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT SHIELD IS CORRODED AT BS 480+14 - 500A; RBL 24; WL 156<[01] REMOVED AND REPLACED FWD. SHIELD ASSY P/N 143A8126-31 LOT: 1553496-2 IAW SRM 51-10-02; SRM 51-40-02; AND DWG 143A0080.;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
